# SDR FDEA201209273480

- Difficulty date: September 27, 2012
- Submitted: September 28, 2012
- Operation: Air carrier
- Aircraft: N718FD
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 365
- Aircraft time: 38,605 hours, 37,129 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: A53812252200
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT MLG BAY FWD CUTOUT ANGLE CRACKED, REF SRM 53-15-13 FIG 4 ITEM 40.   REPLACED ANGLE WITH NEW ANGLE FABRICATED IAW DWG A538122522 AND FITTED IAW SRM 51-40-21.
